MathSciNet Relay Station
MathSciNet bibliographic data
MR1791938 (2001h:76066) 76F06
Boyer, Denis; Elicer-Cortés, Juan Carlos Conformations and persistence lengths of vortex filaments in homogeneous turbulence. J. Phys. A 33 (2000), no. 39, 6859–6868.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement